# SDR 17GR2015FA0000253

- Difficulty date: May 29, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N39551
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885230
- Aircraft time: 3,199 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 500
- Part time: 3,199 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMING SB 1161, DISCOVERED CRACKS IN RADIUS OF LT AND RT WHEEL WELL AT SIDE STRUT ATTACH POINT.
